Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 1, Pages 27–36 (Mi tvp4492)  

This article is cited in 1 scientific paper (total in 1 paper)

The worldwide influence of the work of B. V. Gnedenko

N. H. Bingham

Imperial College London, Department of Mathematics

Abstract: We discuss the life and work of B. V. Gnedenko, with particular reference to his pioneering work on extreme-value theory and, with Kolmogorov and others, limit theorems.

DOI: https://doi.org/10.4213/tvp4492

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:1, 17–24

Bibliographic databases:

MSC: 60
Received: 13.12.2012
Language:

Citation: N. H. Bingham, “The worldwide influence of the work of B. V. Gnedenko”, Teor. Veroyatnost. i Primenen., 58:1 (2013), 27–36; Theory Probab. Appl., 58:1 (2014), 17–24

Citation in format AMSBIB
\Bibitem{Bin13}
\by N.~H.~Bingham
\paper The worldwide influence of the work of B.\,V.~Gnedenko
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 1
\pages 27--36
\mathnet{http://mi.mathnet.ru/tvp4492}
\crossref{https://doi.org/10.4213/tvp4492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267281}
\zmath{https://zbmath.org/?q=an:06308868}
\elib{https://elibrary.ru/item.asp?id=20732996}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 1
\pages 17--24
\crossref{https://doi.org/10.1137/S0040585X97986369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332790300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896900457}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4492
  • https://doi.org/10.4213/tvp4492
  • http://mi.mathnet.ru/eng/tvp/v58/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bingham N.H., Ostaszewski A.J., “The Steinhaus Theorem and Regular Variation: de Bruijn and After”, Indag. Math.-New Ser., 24:4, SI (2013), 679–692  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:298
    Full text:126
    References:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021